# SDR DALA2024072207351

- Difficulty date: July 17, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454653) CORROSION ON FLOOR WEB WL-208, STA-986, RBL-40. REMOVED AND REPLACED FLOOR WEB AT WL 208 STA 986.5 TO STA 1016 RBL 40 IAW B737 SRM 51-40-02-OG AND DWG 147A5700.
